# SDR V0XD20180203001

- Difficulty date: February 1, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 15,545 hours, 12,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO AFT FUSELAGE SKIN BETWEEN FS1031-FS1051 AND STGR20R-STGR27. ACCOMPLISHED REPAIR TO THE AFT FUSELAGE SKIN BETWEEN FS1031-FS1051 AND STGR20R-STGR27 BY CUTTING THE DAMAGED AREA, FABRICATING AND INSTALLING REPAIR PARTS IAW REO 690-53-61-740, REV - DATED 2018-02-01, NDT PERFORMED.
